# SDR CALA2024072202070

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 44,386 hours, 15,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER PACK, M1674, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK BATTERY DISCHARGES IN LESS THAM 8 MIN.(REF AAR NR 1000012 923)
